# SDR CALA2023033100954

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 116,605 hours, 18,108 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: NA
- Condition: Dim
- Location: Cabin Seat 21 To
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT 21 TO 24DEF CEILING EMER LIGHT DIM AFTER 3 MINUTES POWER ON TEST. TRANSFER REF NR HX WO.1576589 AND ORIGINATED BY EMP NO.V905892. M737 BATTERY CHARGER AND BATTERY REPLACED AND EMER LIGHT OP TEST RESULT NORMAL REF AMM 33-51-07. WORK ACCOMPLISHED BY MECHANIC V907894 INSPECTED BY V896963.
